Can I Take Mosegor With Cypron At Once?

0 votes
I want to gain weight fast. I had taken dexacorting which i became plump but after some months i started having serious insomnia n stoped eating like i used to and nw am so slim. I want to  sleep fine and get chubby. Hw?
asked Jan 30, 2013 by anonymous

1 Answer

0 votes
Taking steroids such as dexacortin or cypron is not an advisable way to gain weight.  It has many serious side effects and weight gain is only temporary with these drugs.  Mosegor can help you gain weight but if you are not gaining weight even if you are eating more than your usual, you have to check first if you have a super-fast metabolism or what you are eating is not enough.  Have yourself checked by your physician because there are many causes of weight loss or poor weight gain such as hyperthyroidism wherein your body's metabolism goes overdrive.
answered Jan 31, 2013 by ella_bug Helpful Soul (82 points)

Related questions

0 votes
1 answer
4,097 views asked Jun 20, 2011 by anonymous
0 votes
0 answers
1,238 views asked Mar 9, 2014 by anonymous
0 votes
0 answers
74 views asked Mar 16, 2007 by anonymous
0 votes
6 answers
13,193 views asked Jan 26, 2009 by anonymous
0 votes
1 answer
0 votes
2 answers
539 views asked Oct 27, 2009 by anonymous
...